The maximum occupancy number in a simple urn model

Autor(en): Stadje, W 
Stichwörter: asymptotic distribution; Mathematics; maximum; occupancy number; Statistics & Probability; urn model
Erscheinungsdatum: 1999
Herausgeber: ELSEVIER SCIENCE BV
Journal: STATISTICS & PROBABILITY LETTERS
Volumen: 42
Ausgabe: 2
Startseite: 193
Seitenende: 200
Zusammenfassung: 
Let m balls be randomly placed into n urns. Let M(m,n) be the maximal number of balls falling into the some urn. It is shown that for certain sequences m,n --> infinity the distribution of M(m,n) converges to a two-point distribution. (C) 1999 Elsevier Science B.V. All rights reserved.
ISSN: 01677152
DOI: 10.1016/S0167-7152(98)00214-4

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Feb 24, 2024

Google ScholarTM

Check

Altmetric